Electron. J. Diff. Equ., Vol. 2012 (2012), No. 77, pp. 1-8.

Existence of periodic solutions for Rayleigh equations with state-dependent delay

Jehad O. Alzabut, Cemil Tunc

We establish sufficient conditions for the existence of periodic solutions for a Rayleigh-type equation with state-dependent delay. Our approach is based on the continuation theorem in degree theory, and some analysis techniques. An example illustrates that our approach to this problem is new.

Submitted December 22, 2011. Published May 14, 2012.
Math Subject Classifications: 34K13.
Key Words: Rayleigh Equation; continuation theorem; periodic solutions.

Show me the PDF file (205 KB), TEX file, and other files for this article.

Jehad O. Alzabut
Department of Mathematics and Physical Sciences
Prince Sultan University
P.O. Box 66833, Riyadh 11586, Saudi Arabia
email: jalzabut@psu.edu.sa
Cemil Tunç
Department of Mathematics, Faculty of Arts and Science
Yüzüncü Yil University
65080 Van, Turkey
email: cemtunc@yahoo.com

Return to the EJDE web page